MathSciNet Relay Station
MathSciNet bibliographic data
MR267571 55.30
Conner, P. E.; Smith, Larry On the complex bordism of finite complexes. Inst. Hautes Études Sci. Publ. Math. No. 37 1969 117–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement